# SDR UIEA2025060300718

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 105,799 hours, 18,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMP-WL 310RH STA 2669-2690 FRAME RIVET FOUND LOOSE.( APU COMP-WL290-WL330, STA 2658 - STA2701.5 RH, FUSELAGE EXTERNAL BONDED SKIN ASSY MULTIPLE FASTENER HOLE ELONGATED AREA REPAIRED IAW RI-53-80-17668 REV. A. NO FURTHER DEFECTS NOTED. )
